# SDR DALA201811306938

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Bs 1531-1570
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0844235) AWR: IN REF. NRC 00126 CORROSION OUT LIMITS ON LH SIDE PLATE FROM STA 1531 TO 1570 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 0561: CORROSION LEVEL 2; LH SIDE PANEL FROM STA .1531 TO 1570 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-53 REPAIR 3 FIG 201.
